# SDR HALA2009030200076

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 66,786 hours, 30,492 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 6227998003
- Part serial: 1491DL
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,609 hours, 1,712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - F/O'S ADI FLASHED ON/OFF 3 TIMES IN FLIGHT.  REPLACED F/O ADI OPS CHECK OKAY PER MM 34-22-00.  PERFORMED MCDP TEST 30 PASS - A/C LMP STATUS TO REMAIN IN LAND 3.
